# SDR 9WGA20151129001

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 79,917 hours, 14,458 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 OIL LEAKAGE IN FLIGHT.  OIL LEAK FROM DAMAGED O RING ON HYD PUMP LOCK OUT KIT, REFERENCE DMI 6588.  REPLACED O RING IAW AMM 72-65-11.  ENG RUN PERFORMED WITH NO LEAKS NOTED.
